# SDR SWAA111155

- Difficulty date: February 19, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 43,839 hours, 25,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND ANGLE CORRODED AT BS 500B, STR 26R.  REMOVED AND REPLACED ANGLE PER SRM.
